# SDR CA141218008

- Difficulty date: December 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Engine: Pwc PW150A
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Gearbox
- Condition: Making Metal
- Location: Rgb
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE, LEFT HAND ENGINE AC GENERATOR AND HYDRAULIC PUMP FAILS FOLLOWED BY MULTIPLE FADEC AND PEC CAUTIONS. AIRCRAFT WAS DIVERTED TO CAIRNS WHERE AN UNEVENTFUL LANDING WAS CARRIED OUT. DURING TROUBLESHOOTING THE RGB CHIP DETECTOR WAS REMOVED AND METALLIC DEBRIS WERE FOUND. EMU DOWNLOAD TO BE PROVIDED.
